MAUDE Adverse Event Report: TRIMED, INC. SAW GUIDE A, 2MM

TRIMED, INC. SAW GUIDE A, 2MM
Model Number UOSG-A-2
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Sales rep reported on 23sep2025 that while covering a (b)(6) case with a surgeon and a (b)(6) resident (leading), they encountered an issue with the 2mm a cut guide.It was stated that following some difficulty making the initial cut, the surgeon noticed that the a cut guide was slightly bent.It was unclear if it might have been slightly bent initially or if something during the case caused the guide to bend.Regardless, they decided to revise after making the b cut resulting in a larger wedge than planned.It was stated that the device came in contact with the patient per planned procedure however this caused over a 20-minute delay in surgery due to the repeated cut revision.The rep provided additional information on (b)(6) 2025 that permanent damage/impairment is unclear due to possible negative ulnar variance sequelae.He stated that he assumes the osteotomy will heal due to adequate compression (unclear if there may be subsequent symptoms/iatrogenic radiocarpal overload), however there was no mention of possible further intervention.The surgeon did not mention any suspected need for further intervention following the case and he did not appear particularly pleased with the enlarged wedge but was satisfied enough with the result.

Brand Name
SAW GUIDE A, 2MM
Common Device Name
SAW GUIDE A, 2MM
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key23362511
Report Number2031009-2025-00025
Device Sequence Number9202453
Product Code LXH
UDI-Device Identifier00842188112256
UDI-Public00842188112256
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUOSG-A-2
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown